just now
Indoor and outdoor allergy relief Relief from sneezing, runny nose, itchy eyes, nose, and throat All day relief Original prescription strength Formulated for adults and children 6 years of age and over Active ingredient (in each softgel): Cetirizine HCL 10mg - antihistamine Convenient 25-count bottle Compares to active ingredient in Zyrtec®
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | - |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 2353864 |
---|---|
User Reviews and Ratings | 4.6 (225 ratings) 4.6 out of 5 stars |
UPC | 460324914115 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
(3 pack) Equate Allergy Relief Cetirizine HCl Softgels, 25 Count Count Compare to Zyrtec® Active Ingredient
Reviews: 225
Ratings:
(225)
Price:
$29.64
on
![]() |
225 | (4.6) |
$29.64
on
![]() |